MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15232-VFIE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician identified a malfunction with the locking hub during chronic hemodialysis catheter placement at right internal jugular vein under fluoroscopy guidance.The issue was resolved by inserting a new catheter.There was no therapy delay or patient harm associated with this event.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one vectorflow kit for analysis.Signs of use were observed.Visual analysis revealed that the blue venous pinch clamp was deformed.The pinch clamp material was lighter in color at the bent area of clamp, indicating stress.No other defects or anomalies were observed.Manufacturing was contacted and stated that the pinch clamps are inspected during the manufacturing process.The catheter assembly is inspected , where it is verified that the component includes the pinch clamp and that the clamp is placed correctly.Additionally, the pinch clamps are inspected during a sampling inspection.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit states, "examine catheter and extension lines before and after each treatment for any signs of damage." the complaint was confirmed through investigation of the returned sample.Visual inspection revealed that the blue venous pinch clamp was deformed.The pinch clamp material was lighter in color at the bent area of clamp, indicating stress.A device history record (dhr) review was performed, and no relevant findings were identified.Manufacturing was contacted and confirmed that the pinch clamps are inspected during the manufacturing process.According to the customer report, damage was found during use.Based on the report received and the sample returned, it was determined that unintentional user error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21195703
Report Number9680794-2025-00050
Device Sequence Number20965991
Product Code MSD
UDI-Device Identifier10801902112801
UDI-Public(01)10801902112801(11)240905(17)270831(10)33F24G0169(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15232-VFIE
Device Lot Number33F24G0169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2025
Supplement Date Received by Manufacturer02/14/2025
11/25/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/25/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient Age22 YR
Patient SexMale